# SDR K5SR2018041228697

- Difficulty date: April 5, 2018
- Submitted: April 12, 2018
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N880AM
- Make and model: Pilats PC1247E
- Aircraft serial: 1716
- Aircraft time: 244 hours, 177 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501168404
- Part serial: 81052
- Condition: Inoperative
- Location: Stick Shaker
- Part time: 244 hours, 177 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

STICK PUSHER INDICATION WONT CLEAR EVEN AFTER STICK PUSHER TEST. SHAKER WORKS BUT NO PUSHER WHEN DOING THE TEST WITH ENGINE RUNNING. INSTALLED NEW STICK SHAKER SERVO ACTUATOR. OPERATIONAL CHECKED SATISFACTORY.
